Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi, I am suffering from, panic attacks, sleep disorder, anxiety disorder. Used from last one year stalopam plus, as suggest by Dr. But now I stop it from last 1 week, problem will come again.

6 Doctors Answered
Dear lybrate-user, anxiety is not a disease. It's a state of mind that can't be controlled with any medicine which is used to treat brain malfunction. You need to understand your own fear. 1. Tell me about any previous situations from that your anxiety started 2. What do you think most when you are in panic? 3. Your daily food habit? 4. Your daily work habit? Don't worry dear, you will be fine within few days, 100% guaranteed. Start pranayam from today. Contact me here with above answers.
1 person found this helpful
Hello Lybrate user, hope you r doing good. It was sound good that you took your medicine countinue for last year. Need to consult your psychiatrist before stop the medication. Yeah .there will be chances of the symptoms will reappear. So it's important to do regular follow up and regular intake of medicine. When your Dr. will suggest you to stop the medicine and it's ok but otherwise you should not discontinue the course of medicine by your own. Hope you got the answer of your question. Have a good day and speedy recovery. Thank you.
1 person found this helpful
Dear Dishank, Just because you have stopped taking stalopam plus, the problem will not come. The problems may come - 1. if it is not fully controlled and you have stopped the medicine, 2. you have not learnt any non medical method of managing these symptoms, 3. any illness can come back at any time to anyone.
1 person found this helpful
The benefits of stalopam plus in the mind will be there for 4-12 weeks. So you need to wait till that time to see if symptoms occur. Good luck.
Do sports (at home, if you feel more confortable) but 3x 30min/week. Eat more greens, oilseeds, fresh fruits and food rich in magnesium such as: raw spinach, fish, beans, lentils, avocados, brown rice, bananas, figs and chocolate. If you have a pet, cuddle with it more often and take care of it. It will make you shift your focus from anxiety to something else. Try to catch the sun everyday for 10mins. Check your levels of vit D and B12 (adjust with supplements if needed). Yoga, you can find plenty of stuff online. Mindfulness meditation, it’s not hard, stick to it. When you feel anxiety, let it come, don’t fight against it. Take deep breath (inhale for 6 seconds, hold for 2, exhale for 6. Do it again). Just observe how tense and how bad you feel over nothing. Meditation can help to stand back. Sleep enough (7 to 9hours/night). Quit smoking and avoid drinking alcohol. Smile. Smiling, even for nothing, tricks the mind and releases happy hormones. Learn to manage your anxiety, it’s always going to be there because it’s a normal mechanism of protection but don’t let it rule you anymore. You are not alone.
1 person found this helpful
Dear lybrate-user, panic attacks, anxiety, sleeps issues are related to the fears we have in life. Our unexpressed emotions and feelings will find ways in expressing itself. I hope along with the medication you are taking the help of a therapist to deal with your emotions. Panic attacks are related to fear that is something not real, it is fear for something unknown or imagined. I suggest first meet a therapist who will help you in training to deal with emotions. However, before stopping the medication you need to consult your doctor he/she will guide you how to reduce it & not to stop it at one go. Stopping medication on your own is never recommended. In fact medication has to be reduced gradually and your withdrawal is studied to initiate the next reduction, till you finally discontinue. Meet a counselor and get guidance in this regard. Take help in doing mindfulness activities, deep breathing, regular exercise, balanced diet, adequate sleep. Take care dishank.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.